# SDR QXEA2021071400362

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 31,560 hours, 33,957 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Part number: 666000459
- Condition: Faulted
- Location: #2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"POWERPLANT" MESSAGE DURING CRUISE FLIGHT AT FL 220. ALL ENGINE INDICATIONS NORMAL. AUTOPILOT WAS ENGAGED, NO POWER LEVER OR CONDITION LEVER MOVEMENT AT TIME OF FAULT. RETURNED TO FIELD. REMOVED FROM SERVICE. INTERROGATED CDS. FOUND FAULT CODES 160 AND 163 FOR CH A AND CH B #2 PROP. C/W Q400 FIM TASKS 61-20-04-810-813 AND 61-20-04-810-814. REMOVED AND REPLACED #2 PROP DUAL PULSE PROBE ASSY. REF Q400 AMM TASKS 61-20-06-000-801 AND 61-20-06-400-801. REPLACED AS A PRECAUTIONARY MEASURE. CLEARED CDS FAULTS AND GROUND RAN #2 ENGINE. CHECKED CDS FOR FAULTS AFTER ENGINE RUN. NO FAULTS NOTED. POWERPLANT MSG REMAINED EXTINGUISHED. AIRCRAFT RETURNED TO SERVICE.
